# SDR ASAA2016032016034

- Difficulty date: March 20, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 34,738 hours, 10,377 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Sequence
- Location: R2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR WILL NOT CLOSE PROPERLY AND IS NOW JAMMED.  ACFT GROUNDED. FOUND DOOR OUT OF SEQUENCE. RESEQUENCED DOOR, DOOR OPERATES NORMALLY AND NO FAULTS FOUND.
